# SDR R61A201807240813

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT GUSSET PLATE AT FR 90 AS MARKED. REMOVED, LOCATED AND DRILLED NEW GUSSET PLATE REF SRM 51-40-08 AND 51-40-02. INSTALLED NEW GUSSET PLATE AT FR 90 REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
